按条件检索“1,052”条记录

已选条件: 数据来源: 万方 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
41. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

42. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales CSCD SCOPUS SCIE

作者:Ding, You-zheng; Wei, Zhong-li

作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China;[ Wei, Z.-L] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,287-296

WOS被引数:1

资源类型:期刊论文

WOS:000355060400001

43. Backward stochastic differential equations with Markov switching driven by Brownian motion and Poisson random measure SCOPUS SCIE

作者:Shi, Jingtao;Wu, Zhen

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Stochastics: An International Journal of Probability and Stochastic Processes,STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2015,Vol.87,Issue.1,1-29

WOS被引数:1

资源类型:期刊论文

WOS:000350973700001

44. Learning to recommend with social contextual information from implicit feedback EI SCOPUS SCIE

作者:Guo, Lei;Ma, Jun;Chen, Zhumin;Zhong, Huan

作者机构:[Guo, L] School of Computer Science and Technology, Shandong University, Jinan, China;[ Ma, J] School of Computer Science and Technology, Shandong University, Jinan, China;[ Chen, Z] School of Computer Science and Technology, Shandong University, Jinan, China;[ Zhong, H] School of Computer Science and Technology, Shandong University, Jinan, China

来源:Soft computing: A fusion of foundations, methodologies and applications,SOFT COMPUTING,2015,Vol.19,Issue.5,1351-1362

WOS被引数:12

资源类型:期刊论文

WOS:000351472300016

45. Scalable Distributed Processing of K Nearest Neighbor Queries over Moving Objects EI SCOPUS SCIE

作者:Yu, Ziqiang;Liu, Yang;Yu, Xiaohui;Pu, Ken Q.

作者机构:[Yu, Z] School of Computer Science and Technology, Shandong University, Jinan, Shandong, 250101, China;[ Liu, Y] School of Computer Science and Technology, Shandong University, Jinan, Shandong, 250101, China;[ Yu, X] School of Computer Science and Technology, Shandong University, Jinan, Shandong, 250101, China, School of Information Technology, York University, Toronto, ON, Canada;[ Pu, K.Q] Faculty of Science, University of Ontario, Institute of Technology, Oshawa, ON, Canada

来源:IEEE Transactions on Knowledge and Data Engineering,IEEE TRANSACTIONS ON KNOWLEDGE AND DATA ENGINEERING,2015,Vol.27,Issue.5,1383-1396

WOS被引数:10

资源类型:期刊论文

WOS:000352608000017

46. A Dynamic Programming Algorithm For (1,2)-Exemplar Breakpoint Distance SCOPUS SCIE

作者:Wei, Zhexue;Zhu, Daming;Wang, Lusheng

作者机构:[Wei, Z] School of Computer Science and Technology, Shandong University, Jinan, China;[ Zhu, D] School of Computer Science and Technology, Shandong University, Jinan, China;[ Wang, L] Department of Computer Science, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon, Hong Kong

来源:Journal of computational biology: A journal of computational molecular cell biology,JOURNAL OF COMPUTATIONAL BIOLOGY,2015,Vol.22,Issue.7,666-676

资源类型:期刊论文

WOS:000363984600004

47. MULTIPLE SOLUTIONS FOR A CLASS OF FRACTIONAL HAMILTONIAN SYSTEMS SCOPUS SCIE

作者:Xu, Jiafa;O\'Regan, Donal;Zhang, Keyu

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ O'Regan, D] School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland;[ Zhang, K] Department of Mathematics, Qilu Normal University, Jinan, Shandong, 250013, China

来源:Fractional Calculus and Applied Analysis,FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2015,Vol.18,Issue.1,48-63

WOS被引数:8

资源类型:期刊论文

WOS:000352207900005

48. On mean values of some arithmetic functions involving different number fields SCOPUS SCIE

作者:Lu, Guangshi;Ma, Wenjun

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan Shandong, 250100, China;[ Ma, W] School of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.38,Issue.1,101-113

资源类型:期刊论文

WOS:000361458000006

49. Stochastic Differential Games for Fully Coupled FBSDEs with Jumps EI SCOPUS SCIE

作者:Li Juan;Wei Qingmeng

作者机构:[Juan, L] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, 264209, China;[ Qingmeng, W] School of Mathematics and Statistics, Northeast Normal University, Changchun, 130024, China, School of Mathematics, Shandong University, Jinan, 250100, China

来源:Applied mathematics and optimization,APPLIED MATHEMATICS AND OPTIMIZATION,2015,Vol.71,Issue.3,411-448

WOS被引数:2

资源类型:期刊论文

WOS:000354471400002

50. A PRIORI ERROR ESTIMATES FOR LEAST-SQUARES MIXED FINITE ELEMENT APPROXIMATION OF ELLIPTIC OPTIMAL CONTROL PROBLEMS SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China

来源:计算数学(英文版),JOURNAL OF COMPUTATIONAL MATHEMATICS,2015,Vol.33,Issue.2,113-127

WOS被引数:2

资源类型:期刊论文

WOS:000352289800001

51. Path-dependent Hamilton-Jacobi-Bellman equations related to controlled stochastic functional differential systems EI SCOPUS SCIE

作者:Ji, Shaolin;Wang, Lin;Yang, Shuzhen

作者机构:[Ji, S] Institute for Financial Studies and Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yang, S] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2015,Vol.36,Issue.1,109-120

资源类型:期刊论文

WOS:000347840600007

52. Power sums of Hecke eigenvalues of Maass cusp forms SCOPUS SCIE

作者:Wu, J.;Xu, Z.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Élie Cartan de Lorraine, UMR 7502, CNRS, Vandœuvre-lès-Nancy, 54506, France, Institut Élie Cartan de Lorraine, UMR 7502, Université de Lorraine, Vandœuvre-lès-Nancy, 54506, France;[ Xu, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.36,Issue.3,439-453

WOS被引数:1

资源类型:期刊论文

WOS:000350667300005

53. Optimal Control of Backward Doubly Stochastic Systems With Partial Information EI SCOPUS SCIE

作者:Zhu, Qingfeng;Shi, Yufeng

作者机构:[Zhu, Q] School of Mathematic and Quantitative Economics, Shandong University of Finance and Economics, Jinan, 250014, China, Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250199, China;[ Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250199, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.1,173-178

WOS被引数:1

资源类型:期刊论文

WOS:000347002700014

54. An Improved Edge Detection Algorithm Based on Morphological Operators and Gradient EI SCIE

作者:Han, Lu;Han, Aili

作者机构:Shandong Univ Weihai, Dept Comp Sci, Weihai 264209, Shandong, Peoples R China;Shandong Univ Weihai, Dept Comp Sci, Weihai 264209

来源:Journal of computational and theoretical nanoscience,JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE,2015,Vol.12,Issue.7,1121-1125

WOS被引数:1

资源类型:期刊论文

WOS:000356207200004

55. On Monotonicity and Order-Preservation for Multidimensional G-Diffusion Processes SCOPUS SCIE

作者:Luo, Peng;Jia, Guangyan

作者机构:[Luo, P] School of Mathematics, Shandong University, Jinan, China, Qilu Securities Institute for Financial Studies, Shandong University, Jinan, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, Germany;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2015,Vol.33,Issue.1,67-90

WOS被引数:1

资源类型:期刊论文

WOS:000346836800004

56. The numerical method for the moving boundary problem with space-fractional derivative in drug release devices EI SCOPUS SCIE

作者:Gao, Xiaolong;Jiang, Xiaoyun;Chen, Shanzhen

作者机构:[Gao, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Chen, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Applied mathematical modelling,APPLIED MATHEMATICAL MODELLING,2015,Vol.39,Issue.8,2385-2391

WOS被引数:1

资源类型:期刊论文

WOS:000353847700018

57. Stellar atmospheric parameter estimation using Gaussian process regression SCOPUS SCIE

作者:Bu, Yude;Pan, Jingchang

作者机构:[Bu, Y] School of Mathematics, and Statistics, Shandong University, Weihai Shandong, 264209, China;[ Pan, J] School of Mechanical, Electrical, and Information Engineering, Shandong University, Weihai Shandong, 264209, China

来源:Monthly notices of the Royal Astronomical Society,MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY,2015,Vol.447,Issue.1,256-265

WOS被引数:6

资源类型:期刊论文

WOS:000350272700019

58. Nontrivial Solutions for an Impulsive Differential Equation with Non-separated Boundary Conditions SCOPUS SCIE

作者:Zhang, Keyu;Xu, Jiafa

作者机构:[Zhang, K] Department of mathematics, Qilu Normal University, Jinan, Shandong 250013, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Mediterranean journal of mathematics,MEDITERRANEAN JOURNAL OF MATHEMATICS,2015,Vol.12,Issue.3,717-727

资源类型:期刊论文

WOS:000359272100010

59. A TWO-GRID BLOCK-CENTERED FINITE DIFFERENCE METHOD FOR DARCY-FORCHHEIMER FLOW IN POROUS MEDIA EI SCOPUS SCIE

作者:Rui, Hongxing;Liu, Wei

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, 264025, China

来源:SIAM Journal on Numerical Analysis,SIAM JOURNAL ON NUMERICAL ANALYSIS,2015,Vol.53,Issue.4,1941-1962

WOS被引数:17

资源类型:期刊论文

WOS:000360692100014

60. Quadratic forms connected with Fourier coefficients of Maass cusp forms CSCD SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, L] Department of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Nanchang University, Nanchang, 330031, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.5,1101-1112

资源类型:期刊论文

WOS:000355750900005

共 53 页, 1,052 条记录

TOP